| Model Number |
3810002 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Slipped (1584); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation: a terumo bct service technician checked out the machine at the customer site.The technician adjusted and aligned the iv pole.Investigation is in process, a follow-up report will be provided.
Event or Problem Description
The customer reported that the iv pole on the trima equipment unexpectedly lowers down.No adverse event occurred and no medical intervention was required.No injury was reported for this incident and no patient was connected at the time the iv pole was sliding down, therefore no patient information is reasonably known.
Event or Problem Description
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11.Investigation: a terumo bct service technician checked out the machine at the customer site.The technician adjusted and aligned the iv pole.The device serial number history report indicates no further related issues have been reported for this device.Correction: a field service engineer fixed the iv pole button.Investigation is in process, a follow-up report will be provided.
Additional Manufacturer Narrative
This report is being filed to provide additional information in e.1, h.6 and h.11.Investigation: a terumo bct service technician checked out the machine at the customer site.The technician adjusted and aligned the iv pole.The device serial number history report indicates no further related issues have been reported for this device.One year of service history was reviewed for this device with no further issues related to the reported condition identified.Correction: a field service engineer fixed the iv pole button.Root cause: a root cause assessment was performed for this complaint.The root cause was determined to be damaged iv pole button.
Event or Problem Description